# SDR REXA2013061800706

- Difficulty date: June 17, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 19,314 hours, 16,785 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX FOUND A DENT IN THE LT FUSELAGE SKIN AT FS 364 BETWEEN STRINGERS 15-16L .   REPAIRED IAW EA CRJ253-01675 AND ASSOCIATED 8110-3.
